# SDR AALA201612089006

- Difficulty date: December 7, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A321-231
- Aircraft serial: 6152
- Aircraft time: 8,685 hours, 3,445 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Sensor
- Part number: 35300001
- Condition: Defective
- Location: Lt Wing Fuel
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, ECAM MESSAGE FOR FUEL LEFT WING TANK OVERFLOW COMPLIED WITH ECAM PROCEDURE AND NOTIFIED MOC ON THE GROUND.  THE AIRCRAFT WAS GROUNDED.  REPLACED LEFT WING SURGE TANK OVERFLOW SENSOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 28-46-16-400-001-A.
